MAUDE Adverse Event Report: BAUSCH + LOMB, INC STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE; UNIT, PHACOFRAGMENTATION
Model Number BL5425WV
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in china reports that the vitrectomy cutter was not cutting.It is unknown if aspiration continued and cutting stopped, or if there was any patient impact, and what the outcome is.
 
Additional Manufacturer Narrative
Despite multiple requests, the product has not been returned.The manufacturing and sterilization records for were reviewed and found to be acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The product was not returned, so we are unable to investigate further for root cause.The review of the device history record shows product was properly made and met all release requirements.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is required.Should the product be returned we will reopen the investigation.The investigation is complete.
 
Additional Manufacturer Narrative
Additional information: it was reported that cutting stopped and aspiration was intermittent/unstable thereafter.It was further reported that there was no patient impact.The investigation is complete.

Brand Name
STELLARIS PHACO PREMIUM PACK WITH MICS NEEDLE
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC
1400 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blv
saint louis, MO 63122
6362263220
MDR Report Key18319936
Report Number0001920664-2023-70136
Device Sequence Number7316010
Product Code HQC
UDI-Device Identifier00757770058648
UDI-Public(01)00757770058648(17)220912(10)W9232
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2022
Device Model NumberBL5425WV
Device Lot NumberW9232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/10/2024
01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES
Patient SexUnknown